# SDR 1270601

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30327
- Aircraft time: 3,107 hours, 1,038 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355992255
- Condition: Out Of Tolerance
- Location: Overheat Warning
- Part time: 3,107 hours, 1,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB THROUGH 10,000 FT CHECKLIST PERFORMED AND LIGHT EXTINGUISHED. AIRPLANE RETURNED TO WSSL AIRPORT.  PRELIMINARY TROUBLESHOOTING PERFORMED.  OVERHEAT DETECTION MODULE P/N 35008-307 AND SENSOR P/N 35599-2-255 SUSPECTED BAD.
